Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 280, NWS Atlanta, GA

September 27, 2024Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 27, 2024, 7:56 AM EDT for Fulton County, Georgia. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Sep 27, 2024, 7:56 AM EDT (11:56 UTC)
Expired
Sep 27, 2024, 9:00 PM EDT
In force
13 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Fulton County, GA

The radar

The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 11:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River above Roswell (RWLG1).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

251 
WGUS42 KFFC 271156
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
756 AM EDT Fri Sep 27 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Chattahoochee River near Chattahoochee River above Roswell 
  affecting Fulton County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC121-280000-
/O.NEW.KFFC.FL.W.0280.240927T1156Z-240928T0000Z/
/RWLG1.1.ER.240927T1120Z.240927T1200Z.240927T1800Z.UU/
756 AM EDT Fri Sep 27 2024

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO THIS EVENING...

* WHAT...Minor flooding will continue.

* WHERE...Chattahoochee River near Chattahoochee River above Roswell.

* WHEN...From this morning to this evening.

* IMPACTS...At 9.0 feet, Flood stage is reached. The water reaches 
  the bottom of the Ace Sand Company office and begins to flood the 
  parking lot of Don White Memorial Park on Riverside Road...and the 
  parking lot at the Azalea Park on Azalea Drive west of Roswell 
  Road. Water will approach the tennis courts at the Huntcliff Club 
  across from Azalea Park and begin to flood the road leading to the 
  horse stables. The storm drains will no longer function properly 
  at Riverside Road and Northcliff Trace.

* ADDITIONAL DETAILS...
  - At 7:30 AM EDT Friday the stage was 9.1 feet and rising.
  - Forecast...The river is expected to rise to a crest of 9.5
    feet this morning. It will then fall below flood stage this
    afternoon.
  - Flood stage is 9.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
      3398 8441 3404 8434


$$
2 follow-up statements
643 
WGUS82 KFFC 272144
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
544 PM EDT Fri Sep 27 2024

...The Flood Warning is extended for the following rivers in 
Georgia...

  Chattahoochee River near Chattahoochee River above Roswell 
  affecting Fulton County.

For the Chattahoochee River Basin...including Helen, Dahlonega, 
Cornelia, Suwanee, Buford, Suwanee, Buford, Chattahoochee River 
upstream McGinnis Ferry Rd, Norcross, Chattahoochee River above 
Roswell, Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee 
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta, 
Fairburn, Whitesburg, Fairplay, Whitesburg, Whitesburg, Franklin, 
Corinth, Hammett Rd below Hogansville, Franklin, West Point, 
Columbus, Union, Omaha...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC121-280715-
/O.EXT.KFFC.FL.W.0280.000000T0000Z-240928T0712Z/
/RWLG1.1.ER.240927T1120Z.240927T1630Z.240928T0112Z.UU/
544 PM EDT Fri Sep 27 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chattahoochee River near Chattahoochee River above Roswell.

* WHEN...Until late tonight.

* IMPACTS...At 10 feet, Minor flooding continues. The water is one 
  foot deep in the Ace Sand Company office and begins to flood a 
  warehouse. Flooding expands into the parkings lots of Don White 
  Memorial Park on Riverside Road...and the Azalea Park on Azalea 
  Drive west of Roswell Road. Water begins to flood the tennis 
  courts at the Huntcliff Club across from Azalea Park and is one 
  foot deep over the road leading to the horse stables. The storm 
  drains will stop functioning at Riverside Road and Northcliff 
  Trace.

* ADDITIONAL DETAILS...
  - At 5:00 PM EDT Friday the stage was 9.8 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 3.8 feet early
    Wednesday afternoon.
  - Flood stage is 9 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
      3398 8441 3404 8434


$$
811 
WGUS82 KFFC 280100
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
900 PM EDT Fri Sep 27 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Chattahoochee River near Chattahoochee River above Roswell 
  affecting Fulton County.

GAC121-280200-
/O.CAN.KFFC.FL.W.0280.000000T0000Z-240928T0100Z/
/RWLG1.1.ER.240927T1120Z.240927T1630Z.240927T2351Z.UU/
900 PM EDT Fri Sep 27 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Chattahoochee River near Chattahoochee River above Roswell.

* ADDITIONAL DETAILS...
  - At 8:00 PM EDT Friday the stage was 9 feet.
  - Forecast...The river is expected to fall to 3.8 feet early
    Wednesday afternoon.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
      3398 8441 3404 8434


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 27, 6:51 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Sep 27, 6:51 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
651 AM EDT Fri Sep 27 2024

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Saturday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages

 - Strong winds and heavy rainfall from Helene will continue in
   the region this morning.

 - Conditions will improve rapidly this afternoon as precipitation
   ends and winds weaken.

Today:

At 3 AM, Helene was moving northwards through central Georgia. The
storm made landfall in the Big Bend region of Florida around 11 PM
yesterday as a category 4 storm. As of the last update from the
National Hurricane Center the storm was a category 1 hurricane. The
storm should continue to decrease in intensity as it moves into
north Georgia this morning. While the intensity may be falling, the
storm remains dangerous. Additional tree and power line damage is
probable as the storm moves northwards. Heavy tropical downpours
will also continue to exacerbate flooding concerns.

As we move into the late morning and early afternoon the rainfall
and winds from Helene will gradually diminish as what remains of the
system continues to rocket northwards. Guidance from the HREF favors
a few lingering upslope rain showers over the north Georgia
mountains this afternoon. Otherwise the rest of north and central
Georgia should be rain free by early afternoon. Though the rain will
have largely ended, local rivers and streams will continue to rise
as runoff filters through the drainage basins. Anyone with
interests that could be subject to river or stream flooding should
continue to monitor the river forecasts closely.

Tonight and Saturday:

The remnants of Helene should be absorbed into an upper level trough
over the Tennessee Valley tonight and Saturday. This should lead to
increased rainfall over Tennessee and Kentucky, and some of this
activity could wrap around into northern Georgia. A couple isolated
showers could develop as far south as central Georgia with the
diurnal heating Saturday afternoon. Any rainfall during this period
should be light and scattered, with most locations receiving less
than 0.10 inches of additional precipitation. Other than the minimal
precipitation chances, no significant weather impacts are expected
for storm clean up activities. Peak wind gusts should be in the 20
to 25 mph range Saturday afternoon and high temperatures will be in
the 70s.

Albright

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages:

 - Due to excessive rainfall from Hurricane Helene river flooding
   will likely linger into the workweek, especially along the
   main stem rivers.

 - Dry weather and near average temperatures will prevail through
   the upcoming workweek.

Sunday through the Workweek:

Upper level troughing should hangout over the central Appalachians
through early next week. This will allow a slight chance of
thunderstorms to linger over the north Georgia mountains through
Monday. Given the saturated soils any thunderstorms could pose a
localized flooding risk. Drier air wrapping around the trough from
the west should help keep the rest of Georgia dry Sunday and Monday.

Ensemble guidance shifts the trough east into the Atlantic during
the second half of the workweek As this occurs an upper level ridge
should build in over the Southeast. Forecast confidence is high that
this will result in continued dry weather through the end of the
workweek (72 of 80 GEFS & EPS members produce less than 0.1 inches
or precipitation in Atlanta through next Friday). The overall
strength of the upper level ridge looks modest and this should keep
afternoon high temperatures near seasonal averages all week
(around 80 degrees).

Albright

&&

.AVIATION...
(12Z TAFS)
Issued at 642 AM EDT Fri Sep 27 2024

As Tropical Storm Helene continues to move through northern
Georgia this morning the region will continue to see gusty winds,
bursts of tropical rain and lower ceilings. Winds will generally
be from a westerly direction with gusts in the 25 to 35 kt range.
Isolated gusts to 50 kt may occur in eastern Georgia before 15Z.
Ceilings and visibilities will remain in the IFR/LIFR range
through 15Z today, then conditions should improve to MVFR/VFR by
22Z today. Prevailing VFR conditions are probable between 22Z
today and 18Z Saturday.

//ATL Confidence...12Z Update...
Overall confidence in the KATL TAF is moderate.
Moderate confidence in winds speeds, wind direction, ceilings and
visibilities.
High confidence in the end time for precipitation.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  80  64  81 /  10  10  10  10
Atlanta         63  78  64  80 /  10  20  10  10
Blairsville     58  70  59  73 /  20  50  30  40
Cartersville    63  78  62  80 /  20  30  10  10
Columbus        64  83  65  85 /   0  10  10   0
Gainesville     62  76  64  78 /  10  20  20  10
Macon           64  83  66  84 /   0  10  10   0
Rome            64  75  62  80 /  30  40  10  20
Peachtree City  62  79  62  81 /  10  20  10  10
Vidalia         66  86  67  87 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 2 PM EDT this afternoon for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Tropical Storm Warning for GAZ001>009-011>016-019>025-027-
030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...Albright
LONG TERM....Albright
AVIATION...Albright
Hazardous weather outlook, Sep 27, 6:04 AM EDT, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
604 AM EDT Fri Sep 27 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
604 AM EDT Fri Sep 27 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Tropical Storm Helene will continue to produce and elevated risk
for flash flooding and river flooding in north Georgia through
this morning. Gusty winds will also occur and may result in areas
of downed trees and power lines. Please use caution if traveling
and avoid crossing any flooded roadways.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated thunderstorms will be possible over northern Georgia
between Saturday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation tonight into Friday
morning. Please relay any information about observed severe
weather to the NWS.

In the hours before

Local storm report, Sep 27, 7:25 AM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
725 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 AM     Tropical Cyclone 3 WSW Kenwood           33.49N 84.49W
09/27/2024                   Fayette            GA   Dept of Highways

            GDOT reports tree limbs down on SR 92 both
            directions at Brogdon Rd. All lanes closed.

&&
Local storm report, Sep 27, 7:27 AM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
727 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     Flash Flood      2 N Sandy Creek         33.54N 84.56W
09/26/2024                   Fulton             GA   Dept of Highways

            GDOT reports flooding on SR 92 both
            directions at Spence Rd. All lanes closed.

&&
Local storm report, Sep 27, 7:50 AM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
750 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Flood            1 NW Between            33.84N 83.82W
09/26/2024                   Walton             GA   Public

            Report from mPING: River/Creek overflowing;
            Cropland/Yard/Basement Flooding.

&&

TV
Local storm report, Sep 27, 7:51 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
751 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     Tstm Wnd Dmg     4 E Sandersville        32.97N 82.74W
09/27/2024                   Washington         GA   Public

            Report from mPING: Trees uprooted or
            snapped;.

&&

TV
Local storm report, Sep 27, 7:52 AM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
752 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     Flood            3 NE Hampton            33.42N 84.25W
09/26/2024                   Henry              GA   Public

            Report from mPING: River/Creek overflowing;
            Cropland/Yard/Basement Flooding.

&&

TV
Local storm report, Sep 27, 7:53 AM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
753 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     Flood            1 NE Duluth             34.01N 84.13W
09/26/2024                   Gwinnett           GA   Public

            Report from mPING: River/Creek overflowing;
            Cropland/Yard/Basement Flooding.

&&

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:47 PM EDTTornado WarningFFCMontgomery, Wheeler28 min
Sep 26, 9:01 PM EDTRiver Flood WarningFFCGreene, Oconee, Oglethorpe71 hr
Sep 26, 9:03 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson40 hr
Sep 26, 9:20 PM EDTFlash Flood WarningFFCBarrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more10 hr
Sep 26, 9:28 PM EDTTornado WarningFFCLaurens32 min
Sep 26, 9:29 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Sep 26, 9:33 PM EDTRiver Flood WarningFFCChattooga24 hr
Sep 26, 10:03 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe32 hr
Sep 26, 10:05 PM EDTRiver Flood WarningFFCGwinnett31 hr
Sep 26, 10:08 PM EDTRiver Flood WarningFFCCobb, Fulton29 hr
Sep 26, 10:12 PM EDTRiver Flood WarningFFCHarris, Troup16 hr
Sep 26, 10:16 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee60 hr
Sep 26, 10:20 PM EDTRiver Flood WarningFFCDeKalb12 hr
Sep 26, 10:21 PM EDTRiver Flood WarningFFCDeKalb15 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton18 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton12 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCDeKalb, Fulton20 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCFulton, Gwinnett14 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCGwinnett20 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCDeKalb19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCGwinnett, Walton19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCLamar, Spalding13 hr
Sep 26, 10:39 PM EDTRiver Flood WarningFFCDeKalb, Fulton17 hr
Sep 26, 11:07 PM EDTSpecial Weather StatementFFCJohnson23 min
Sep 26, 11:09 PM EDTRiver Flood WarningFFCForsyth26 hr
Sep 26, 11:19 PM EDTTornado WarningFFCJohnson, Washington26 min
Sep 26, 11:23 PM EDTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more6 hr
Sep 26, 11:27 PM EDTSpecial Weather StatementFFCButts, Henry33 min
Sep 26, 11:34 PM EDTRiver Flood WarningFFCFulton30 hr
Sep 26, 11:36 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fulton6 hr
Sep 27, 12:04 AM EDTSpecial Weather StatementFFCDeKalb, Henry26 min
Sep 27, 12:10 AM EDTRiver Flood WarningFFCCobb, Fulton33 hr
Sep 27, 12:28 AM EDTRiver Flood WarningFFCDeKalb25 hr
Sep 27, 12:34 AM EDTRiver Flood WarningFFCCobb, Fulton36 hr
Sep 27, 12:58 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Muscogee6 hr
Sep 27, 1:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson6 hr
Sep 27, 1:29 AM EDTRiver Flood WarningFFCFulton40 hr
Sep 27, 2:34 AM EDTRiver Flood WarningFFCCobb, Douglas67 hr
Sep 27, 2:43 AM EDTFlash Flood WarningFFCBleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more6 hr
Sep 27, 3:10 AM EDTRiver Flood WarningFFCFulton18 hr
Sep 27, 3:30 AM EDTFlash Flood WarningFFCBaldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more5 hr
Sep 27, 4:20 AM EDTRiver Flood WarningFFCCobb8 hr
Sep 27, 4:23 AM EDTFlash Flood WarningFFCCrawford, Houston, Macon, Marion, Schley, Talbot and 1 more4 hr
Sep 27, 4:49 AM EDTRiver Flood WarningFFCCobb9 hr
Sep 27, 4:54 AM EDTFlash Flood WarningFFCHancock, Taliaferro, Warren, Wilkes4 hr
Sep 27, 5:04 AM EDTRiver Flood WarningFFCCobb28 hr
Sep 27, 5:10 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 27, 5:35 AM EDTFlash Flood WarningFFCBartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more6 hr
Sep 27, 5:46 AM EDTRiver Flood WarningFFCCoweta, Fayette16 hr
Sep 27, 5:53 AM EDTRiver Flood WarningFFCCoweta10 hr
Sep 27, 5:58 AM EDTRiver Flood WarningFFCDeKalb, Rockdale23 hr
Sep 27, 6:03 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 27, 6:07 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 27, 6:29 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding29 hr
Sep 27, 6:36 AM EDTRiver Flood WarningFFCCherokee, Cobb11 hr
Sep 27, 6:43 AM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more8 hr
Sep 27, 6:53 AM EDTRiver Flood WarningFFCHenry5 hr
Sep 27, 7:07 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCClayton, DeKalb, Fulton6 hr
Sep 27, 7:15 AM EDTFlash Flood WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett8 hr
Sep 27, 7:17 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCDeKalb, Gwinnett6 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCForsyth5 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCDeKalb10 hr
Sep 27, 7:30 AM EDTFlash Flood WarningFFCChattooga, Dade, Walker4 hr
Sep 27, 7:57 AM EDTRiver Flood WarningFFCRockdale7 hr
Sep 27, 8:00 AM EDTRiver Flood WarningFFCDeKalb3 hr
Sep 27, 8:06 AM EDTRiver Flood WarningFFCTelfair30 hr
Sep 27, 8:13 AM EDTFlash Flood WarningFFCCatoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more3 hr
Sep 27, 8:58 AM EDTRiver Flood WarningFFCDeKalb2 hr
Sep 27, 9:00 AM EDTRiver Flood WarningFFCCoweta, Fayette9 hr
Sep 27, 9:02 AM EDTRiver Flood WarningFFCDeKalb, Gwinnett21 days
Sep 27, 9:04 AM EDTRiver Flood WarningFFCFulton5 hr
Sep 27, 9:16 AM EDTRiver Flood WarningFFCDouglas34 hr
Sep 27, 9:17 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding39 hr
Sep 27, 9:19 AM EDTRiver Flood WarningFFCGwinnett3 hr
Sep 27, 9:20 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Sep 27, 9:21 AM EDTRiver Flood WarningFFCCherokee18 hr
Sep 27, 9:57 AM EDTRiver Flood WarningFFCJefferson, Washington32 hr
Sep 27, 9:58 AM EDTRiver Flood WarningFFCWilkes4 hr
Sep 27, 9:59 AM EDTRiver Flood WarningFFCJefferson17 hr
Sep 27, 10:00 AM EDTRiver Flood WarningFFCButts, Henry, Newton35 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.